# SDR REXA2014111101133

- Difficulty date: November 11, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 17,888 hours, 11,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-504 FLOOR SILL ON BOTH SIDES OF THE SERVICE DOOR HAS CORROSION.  REPAIRED FLOOR SILL FWD & AFT OF GALLEY SERVICE DOOR A FS 319 & 349 IAW EANO CRJ953-03072, EO R53519 & REO 670-53-21-139.
